RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nakhushev, Adam Maremovich
(1938–2018)

Statistics Math-Net.Ru
Total publications: 51
Scientific articles: 45

Number of views:
This page:3094
Abstract pages:6876
Full texts:3673
References:121
Professor
Doctor of physico-mathematical sciences (1971)
Birth date: 5.12.1938

http://www.mathnet.ru/eng/person37019
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:nakhushev.a-m
https://mathscinet.ams.org/mathscinet/MRAuthorID/189621
http://elibrary.ru/author_items.asp?authorid=16990
http://www.scopus.com/authid/detail.url?authorId=8909621800

Publications in Math-Net.Ru
2010
1. A. M. Nakhushev, R. A. Bostanov, D. D. Marshankulov, “Об одном методе конструирования алгебраической формы производственной функции, основанном на аналоге формулы Маклорена в дробном исчислении”, Matem. Mod. Kraev. Zadachi, 2 (2010),  193–196  mathnet
2006
2. A. M. Nakhushev, “On the present state of boundary value problems with a shift for the main types of partial differential equations”, Matem. Mod. Kraev. Zadachi, 3 (2006),  170–173  mathnet
2004
3. A. M. Nakhushev, “Дробное исчисление — фундаментальная основа краевых задач со смещением и математической физики фракталов”, Matem. Mod. Kraev. Zadachi, 3 (2004),  161  mathnet
2000
4. A. M. Nakhushev, “Structural and qualitative properties of the inverse of the fractional integro-differentiation operator with fixed endpoints”, Differ. Uravn., 36:8 (2000),  1093–1100  mathnet  mathscinet; Differ. Equ., 36:8 (2000), 1211–1219
5. A. M. Nakhushev, “A modified Cauchy problem for the fractional-order differentiation operator with fixed beginning and end”, Differ. Uravn., 36:7 (2000),  903–908  mathnet  mathscinet; Differ. Equ., 36:7 (2000), 1003–1009
1998
6. A. M. Nakhushev, “On the positivity of continuous and discrete differentiation and integration operators that are very important in fractional calculus and in the theory of equations of mixed type”, Differ. Uravn., 34:1 (1998),  101–109  mathnet  mathscinet; Differ. Equ., 34:1 (1998), 103–112
1992
7. A. M. Nakhushev, “The localization effect of the singularity of the solution gradient of the Darboux problem for the Gellerstedt equation, and a criterion for its continuity”, Dokl. Akad. Nauk, 323:5 (1992),  834–837  mathnet  mathscinet  zmath; Dokl. Math., 45:2 (1992), 436–440
8. A. M. Nakhushev, “A criterion for continuity of the gradient of the solution of the Darboux problem for the Gellerstedt equation”, Differ. Uravn., 28:10 (1992),  1770–1785  mathnet  mathscinet; Differ. Equ., 28:10 (1992), 1445–1457
1988
9. A. M. Nakhushev, “Continuous differential equations and their difference analogues”, Dokl. Akad. Nauk SSSR, 300:4 (1988),  796–799  mathnet  mathscinet  zmath; Dokl. Math., 37:3 (1988), 729–732
10. A. M. Nakhushev, M. S. Salakhitdinov, “The law of composition of operators for fractional integro-differentiation with various origins”, Dokl. Akad. Nauk SSSR, 299:6 (1988),  1313–1316  mathnet  mathscinet  zmath; Dokl. Math., 37:2 (1988), 565–568
11. A. M. Nakhushev, “On the theory of fractional calculus”, Differ. Uravn., 24:2 (1988),  313–324  mathnet  mathscinet; Differ. Equ., 24:2 (1988), 239–247
1985
12. A. M. Nakhushev, “Nonlocal boundary value problems with shift and their connection with loaded equations”, Differ. Uravn., 21:1 (1985),  92–101  mathnet  mathscinet
1983
13. A. M. Nakhushev, “Loaded equations and their applications”, Differ. Uravn., 19:1 (1983),  86–94  mathnet  mathscinet
1982
14. A. M. Nakhushev, “An approximate method for solving boundary value problems for differential equations and its application to the dynamics of ground moisture and ground water”, Differ. Uravn., 18:1 (1982),  72–81  mathnet  mathscinet
1981
15. A. M. Nakhushev, “On the validity of an a priori estimate”, Dokl. Akad. Nauk SSSR, 257:1 (1981),  45–47  mathnet  mathscinet  zmath
1980
16. A. M. Nakhushev, “Criterion for the uniqueness of the solution of the Darboux problem for a degenerate hyperbolic equation of moisture transfer”, Differ. Uravn., 16:9 (1980),  1643–1649  mathnet  mathscinet  zmath
1979
17. A. M. Nakhushev, “Boundary value problems for loaded integro-differential equations of hyperbolic type and some of their applications to the prediction of ground moisture”, Differ. Uravn., 15:1 (1979),  96–105  mathnet  mathscinet  zmath
1978
18. A. M. Nakhushev, “A nonlocal problem and the Goursat problem for a loaded equation of hyperbolic type, and their applications to the prediction of ground moisture”, Dokl. Akad. Nauk SSSR, 242:5 (1978),  1008–1011  mathnet  mathscinet  zmath
19. A. M. Nakhushev, “On the theory of linear boundary value problems for a second order equation of mixed hyperbolic-parabolic type”, Differ. Uravn., 14:1 (1978),  66–73  mathnet  mathscinet  zmath
1977
20. A. M. Nakhushev, “On the theory of boundary value problems for an equation of mixed hyperbolic-parabolic type”, Dokl. Akad. Nauk SSSR, 235:2 (1977),  273–276  mathnet  mathscinet  zmath
21. A. M. Nakhushev, “The Sturm–Liouville problem for an ordinary second-order differential equation with fractional derivatives in the lowest terms”, Dokl. Akad. Nauk SSSR, 234:2 (1977),  308–311  mathnet  mathscinet  zmath
22. A. M. Nakhushev, V. N. Borisov, “Boundary value problems for loaded parabolic equations and their applications to the prediction of ground water level”, Differ. Uravn., 13:1 (1977),  105–110  mathnet  mathscinet  zmath
1976
23. Kh. Zh. Dikinov, A. A. Kerefov, A. M. Nakhushev, “A certain boundary value problem for a loaded heat equation”, Differ. Uravn., 12:1 (1976),  177–179  mathnet  mathscinet  zmath
24. A. M. Nakhushev, “The Darboux problem for a certain degenerate second order loaded integrodifferential equation”, Differ. Uravn., 12:1 (1976),  103–108  mathnet  mathscinet  zmath
1975
25. A. M. Nakhushev, “A certain mixed problem for degenerate elliptic equations”, Differ. Uravn., 11:1 (1975),  192–195  mathnet  mathscinet
1974
26. A. V. Bitsadze, A. M. Nakhushev, “On the theory of equations of mixed type in multidimensional domains”, Differ. Uravn., 10:12 (1974),  2184–2191  mathnet  mathscinet  zmath
27. A. M. Nakhushev, “Inverse problems for degenerate equations, and Volterra integral equations of the third kind”, Differ. Uravn., 10:1 (1974),  100–111  mathnet  mathscinet  zmath
1973
28. A. M. Nakhushev, “The correct formulation of boundary value problems for parabolic equations with a characteristic form of variable sign”, Differ. Uravn., 9:1 (1973),  130–135  mathnet  mathscinet  zmath
1972
29. A. V. Bitsadze, A. M. Nakhushev, “Correct formulations of problems for equations of mixed type in multidimensional domains”, Dokl. Akad. Nauk SSSR, 205:1 (1972),  9–12  mathnet  mathscinet  zmath
30. A. V. Bitsadze, A. M. Nakhushev, “Theory of degenerate hyperbolic equations in multidimensional domains”, Dokl. Akad. Nauk SSSR, 204:6 (1972),  1289–1291  mathnet  mathscinet  zmath
31. A. M. Nakhushev, “On apriori estimates for the Tricomi and Darboux problems”, Differ. Uravn., 8:1 (1972),  107–117  mathnet  mathscinet  zmath
1971
32. A. M. Nakhushev, V. I. Paškovskii, “The problem of A. V. Bicadze for an equation of mixed type in multidimensional domains”, Differ. Uravn., 7:1 (1971),  57–63  mathnet  mathscinet  zmath
33. A. M. Nakhushev, “The Darboux problem for degenerate hyperbolic equations”, Differ. Uravn., 7:1 (1971),  49–56  mathnet  mathscinet  zmath
1970
34. A. M. Nakhushev, “The Darboux problem for hyperbolic equations”, Dokl. Akad. Nauk SSSR, 195:4 (1970),  776–779  mathnet  mathscinet  zmath
35. A. M. Nakhushev, “A multidimensional analogue of the problem of Darboux for hyperbolic equations”, Dokl. Akad. Nauk SSSR, 194:1 (1970),  31–34  mathnet  mathscinet  zmath
36. A. M. Nakhushev, “A certain problem of A. V. Bicadze”, Dokl. Akad. Nauk SSSR, 192:3 (1970),  499–502  mathnet  mathscinet  zmath
37. A. M. Nakhushev, “Methods of stating well-posed problems for second order linear hyperbolic equations on the plane”, Differ. Uravn., 6:1 (1970),  192–195  mathnet  mathscinet  zmath
38. A. M. Nakhushev, “A uniqueness condition of the Dirichlet problem for an equation of mixed type in a cylindrical domain”, Differ. Uravn., 6:1 (1970),  190–191  mathnet  mathscinet  zmath
1969
39. A. M. Nakhushev, “A new boundary value problem for a certain degenerate hyperbolic equation”, Dokl. Akad. Nauk SSSR, 187:4 (1969),  736–739  mathnet  mathscinet  zmath
40. A. M. Nakhushev, “Certain boundary value problems for hyperbolic equations and equations of mixed type”, Differ. Uravn., 5:1 (1969),  44–59  mathnet  mathscinet  zmath
1968
41. Kh. G. Bzhikhatlov, A. M. Nakhushev, “A certain boundary value problem for an equation of mixed parabolic-hyperbolic type”, Dokl. Akad. Nauk SSSR, 183:2 (1968),  261–264  mathnet  mathscinet  zmath
42. A. M. Nakhushev, “A three-dimensional analog of Gellerstedt's problem”, Differ. Uravn., 4:1 (1968),  52–62  mathnet  mathscinet  zmath
1967
43. A. M. Nakhushev, “On a boundary value problem for an equation of mixed type with two lines of parabolic degeneration”, Differ. Uravn., 3:1 (1967),  45–58  mathnet  mathscinet  zmath
1966
44. A. M. Nakhushev, “Boundary value problem of mixed type with two lines of degeneracy”, Dokl. Akad. Nauk SSSR, 170:1 (1966),  38–40  mathnet  mathscinet  zmath
45. A. M. Nakhushev, “On a problem of mixed type for the equation $y(y-1)u_{xx}+u_{yy}=0$”, Dokl. Akad. Nauk SSSR, 166:3 (1966),  536–539  mathnet  mathscinet  zmath

2010
46. M. Kh. Abregov, A. G. Kusraev, A. M. Nakhushev, M. H. Shhanukov-Lafishev, “Eleev Valery Abdurakhmanovich (on his seventieth birthday)”, Vladikavkaz. Mat. Zh., 12:2 (2010),  72–74  mathnet
47. A. A. Andreev, M. T. Dzhenaliev, A. N. Zarubin, A. I. Kozhanov, E. I. Moiseev, A. M. Nakhushev, V. A. Nakhusheva, E. N. Ogorodnikov, A. V. Pskhu, L. S. Pulkina, N. R. Radjabov, V. P. Radchenko, E. V. Radkevich, O. A. Repin, K. B. Sabitov, A. P. Soldatov, “In Memory of Anatoliy A. Kilbas”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 5(21) (2010),  6–9  mathnet
2009
48. M. Kh. Abregov, A. M. Nakhushev, M. H. Shhanukov-Lafishev, “Елеев Валерий Абдурахманович (к семидесятилетию со дня рождения)”, Vladikavkaz. Mat. Zh., 11:4 (2009),  5–6  mathnet
2003
49. S. S. Goncharov, A. E. Gutman, Yu. L. Ershov, S. S. Kutateladze, V. L. Makarov, A. M. Nakhushev, Yu. G. Reshetnyak, V. M. Tikhomirov, G. N. Shotaev, “Anatoliĭ Georgievich Kusraev (on the occasion of his fiftieth birthday)”, Vladikavkaz. Mat. Zh., 5:1 (2003),  5–7  mathnet  mathscinet
2002
50. M. S. Bichegkuev, V. D. Dzgoev, V. A. Eleev, V. A. Koibaev, R. D. Kulov, A. G. Kusraev, A. M. Nakhushev, V. G. Sozanov, I. D. Tsopanov, “Amurkhan Khadzhumarovich Gudiev (1932–1999) (on the seventieth anniversary of his birth)”, Vladikavkaz. Mat. Zh., 4:2 (2002),  5–10  mathnet  mathscinet  zmath
1973
51. A. M. Nakhushev, “Всесоюзный симпозиум по избранным вопросам уравнения с частными производными”, Differ. Uravn., 9:1 (1973),  3–4  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020